STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Model Number |
6481-2-130 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
10/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name#mrhk femoral bushing ; cat#64812110 ; lot#ljs668, device name#mrhk femoral bushing ; cat#64812110 ; lot#ljs668, device name#mrhk tibial sleeve ; cat#64812140 ; lot#llb226.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
As reported: "pt.Presented with wound-dehiscence of his surgical wound following an i&d and component-swap of his left knee on (b)(6) 2022.Dr.Performed another extensive i&d and component-swap, along with some soft-tissue repair.No complaints have been filed against the components themselves.